# SDR MRKA958

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 7374Y0
- Aircraft serial: 24345
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT WING BODY OVERHEAT LIGHT FLICKERED SEVERAL TIMES, THEN STAYED ON STEADY IN FLIGHT.  CHECKED RESISTANCE AT D742, AND REPOSITIONED OVERHEAT DETECTOR DUE TO PULLED FROM SUPPORT.  OPERATIONAL CHECKED OK FOR CONTINUED SERVICE.  (W)
